# SDR REXA2020102200716

- Difficulty date: October 20, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 30,849 hours, 30,288 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R36008
- Condition: Chafed
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS 5 CHAFED AREA WL 103, LBL 27.50, LBL 18.00, RBL 18.00, RBL 27.50 AND RBL 36.20 .200" LONG BY .200" WIDE .003 DEEP.  REPAIRED CHAFED AREAS OF REAR PRESSURE BULKHEAD WEB, IAW BOMBARDIER REO 601R-53-61-2155, REV A.
